MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient with an implanted neurostimulator (ins) for urinary dysfunction/sacral nerve stim and gastrointestinal/pelvic floor therapy.It was reported that they have been experiencing when the handset or the communicator goes dead the therapy shuts off.Agent explained that the therapy shouldn't shut off because the handset or communicator goes dead.Patient said they have been getting a message indicating the therapy was off, but they don't remember the message that they have received on the handset.The issue with the therapy shutting off they have been really experiencing in the last month.The patient was redirected to their healthcare provider to further address the issue.
 
Additional Manufacturer Narrative
B3.Date is estimated; year is valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
InterStim
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50535882
Report Number3004209178-2026-14736
Device Sequence Number6051220
Product Code EZW
UDI-Device Identifier00763000203849
UDI-Public(01)00763000203849(17)211214
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale